Research Repository

A survey of Jensen type inequalities for functions of selfadjoint operators in Hilbert spaces

Agarwal, R. P and Dragomir, Sever S (2010) A survey of Jensen type inequalities for functions of selfadjoint operators in Hilbert spaces. Computers & Mathematics with Applications, 59 (12). pp. 3785-3812. ISSN 0898-1221

Full text for this resource is not available from the Research Repository.

Abstract

The main aim of the present paper is to survey different inequalities for convex functions of selfadjoint operators in Hilbert spaces which have appeared recently in the literature. Applications for some particular convex functions of interest are also given.

Item Type: Article
Uncontrolled Keywords: ResPubID19742. selfadjoint operators, positive operators, Jensen's inequality, Jensen type inequalities, convex functions, Hilbert spaces
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 03 Nov 2011 01:00
Last Modified: 29 Jan 2015 21:56
URI: http://vuir.vu.edu.au/id/eprint/7400
DOI: 10.1016/j.camwa.2010.04.014
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar